数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: Positive solutions for a nonlocal problem with a convection term and small perturbations
作者: Liu, JY; Wang, L; Zhao, PH
收录类别: SCIE
出版日期: 2017-02
刊名: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
卷号: 40, 期号:1-3, 页码:720-728
出版者: WILEY
出版地: HOBOKEN
英文摘要: This paper is concerned with the existence of positive solutions to a class of nonlocal boundary value problem of the p-Kirchhoff type {-M ( x,integral(ohm) vertical bar del u vertical bar(Rho) dx). Delta(Rho)u= f(x,u,vertical bar del u vertical bar(p-2) del)+lambda g(x,u)in(ohm)on(partial derivative ohm)vertical bar wuis a bounded smooth domain andM, f, and g are continuous functions. The existence of a positive solution is stated through an iterative method based onmountain pass theorem. Copyright (C) 2016 JohnWiley & Sons, Ltd.
关键词: Kirchhoff-type equation ; convection term ; mountain pass theorem ; perturbation problem
作者部门: [Liu, Jiayin] Beifang Univ Nationalities, Sch Math & Informat Sci, Yinchuan 750021, Peoples R China ; [Liu, Jiayin ; Wang, Li ; Zhao, Peihao] Lanzhou Univ, Sch Math Stat, Lanzhou 730000, Peoples R China
通讯作者: Liu, JY (reprint author), Beifang Univ Nationalities, Sch Math & Informat Sci, Yinchuan 750021, Peoples R China.
学科分类: Mathematics
文章类型: Article
所属项目编号: National Natural Science Foundation of China [11471147, 11201206] ; Imported Talents of Beifang University of Nationalities
所属项目名称: 国家自然科学基金项目
项目资助者: NSFC
语种: 英语
DOI: 10.1002/mma.4003
ISSN号: 0170-4214
WOS记录号: WOS:000396900600013
IR记录号: WOS:000396900600013
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/189077
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Liu, JY,Wang, L,Zhao, PH. Positive solutions for a nonlocal problem with a convection term and small perturbations[J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2017,40(1-3):720-728.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Liu, JY]'s Articles
[Wang, L]'s Articles
[Zhao, PH]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Liu, JY]‘s Articles
[Wang, L]‘s Articles
[Zhao, PH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace